# SDR 2017FA0000105

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: General aviation
- Aircraft: N361DB
- Make and model: Cessna 182T
- Aircraft serial: 18282245
- Aircraft time: 2,101 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,101 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 2,101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PUSHRODS FOUND THE NR 5, 4, & 1 PUSHRODS WORN OUT OF TOLERANCE,  BOTH PUSHRODS AND ROCKER ARMS REPLACED WITH NEW.
